# SDR VNAA0203007

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,990 hours, 19,533 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND PACK FAIL MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED AS FLIGHT 4147 EXITED THE RUNWAY AND FLIGHT 4147 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
